# SDR SWAA2022022372594

- Difficulty date: November 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3: AFT CARGO FLOOR PANEL 140CF; UPPER AND LOWER SURFACE HAS CORROSION; MARKED IN RED. / REPLACED AFT CARGO FLOOR PANEL 140CF WITH NEW AFT CARGO FLOOR PANEL DUE TO CORROSION BEING OVER 3. IN LENGTH AND OUT OF LIMITS SRM 53-00-53-1A-1 P/N 453A2610-2; ATAG WN9877 TO BE INSTALLED ON CARD NO JPANEL-141-CLOSE
